MAUDE Adverse Event Report: Abbott Medical Epic Max Valve (Aortic); Heart-Valve, Non-Allograft Tissue

Abbott Medical Epic Max Valve (Aortic); Heart-Valve, Non-Allograft Tissue
Model Number EMAX-25
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Angina (1710); Atrial Fibrillation (1729); Hemorrhage/Blood Loss/Bleeding (1888); Low Blood Pressure/ Hypotension (1914); Tachycardia (2095)
Date of Event 06/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Crd (b)(4) device registry, patient site id: us0202 - 3851 (b)(6).It was reported that on (b)(6) 2026, a 25mm epic max aortic valve was chosen for implant.During procedure, patient became hypotensive.Post-procedure, patient experienced bleeding from aortic patch and subsequently received blood product transfusions and protamine.Medication was also administered to treat continued hypotension.It was then reported on (b)(6) 2026, patient complained of increased chest pain.Electrocardiogram reported new onset atrial fibrillation, though patient remained hemodynamically stable.Medication, amiodarone, was administered and patient converted back to normal sinus rhythm.The patient's post-operative course included intermittent in and out atrial fibrillation and a self-limited run of ventricular tachycardia on (b)(6) 2026.Medication was adjusted and metoprolol was increased and replete electrolytes.Patient was discharged home in normal sinus rhythm.
 
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.

Brand Name
Epic Max Valve (Aortic)
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
Abbott Medical
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key50734352
Report Number2135147-2026-06140
Device Sequence Number10662462
Product Code LWR
UDI-Device Identifier05415067045454
UDI-Public(01)05415067045454(17)290608
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberEMAX-25
Device Catalogue NumberEMAX-25
Device Lot NumberBR00052993
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/20/2026
Initial Report FDA Received Date09/11/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight213 LB